It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 Showing 101 - 120 of 146 for facial hair accutane. (0.009 seconds)


... no longer a problem. My back had a few blemishes, now gone. I feel relaxed and better than I have in such a long time. Life goes better without the trauma of facial acne and Rosacea. Nose is narrower and no longer throbbing with over active sebaceous glands. I will ask my Derm about the future, cumulative dose plans etc.. ... (250 replies)
... nausea, hair loss, depressed appetite and so on. sure does the trick tho. ... (216 replies)
... No I haven't ever heard of this either, sounds like you have things under control by taking her to the doctor to have it checked out. Good luck and let us know what you find out, it might help some one else. (6 replies)

Glycolic Acid
Jan 14, 2005
... It also decreases facial hair. ... (7 replies)
... Lyndsey: My skin looks like crap too. It is blotchy and red, on top of that I have cysts, whiteheads, and tiny pimples. Imagine that. Sigh. My veins are becoming worst, I don't know what to do at this point. I look like incredible hulk from the green veins all over my body. I mean, do I quit Accutane? If I do, then there's not even an assurance my veins are going to get... (73 replies)
... thank god for facial hair! ... (55 replies)
Qu. about Diane 35
Dec 12, 2002
... ss oily but nothing too dramatic. I've been on it for two years, almost three and theres not that big of a differnce in my skin....actually my doc prescribed me Accutane yesterday and I only have mild acne. ... (12 replies)
... ocrinologist either. But it sounds like me and you are the same. i read your posts and it sounds like me. i have oily sensitive skin. in my opinion i have excess facial hair, however i dont know if you do or not. i talked to my doctor about accutane and he said i am not that bad to where i need it. i respect his opinion. ... (22 replies)
... I really think synthetic hormones do something to our bodies that is irreversable. I know if you have acne because of too much androgens then you probably have facial hair too. So, not everyone has androgen related acne. Anyway, I'm on antibiotics and Differin. I know it's not a long term solution but I'm trying it. ... (20 replies)
Mirrors
Mar 5, 2001
... gives u the most realistic view of how bad your face is. under bright light my skin looks awful all bumpy being a guy i think its not really that bad cos we get facial hair so our skin is naturally bumpy is'n't it? ... (10 replies)
Diane 35
Dec 7, 2000
... I have hormonal acne, but no facial hair or other things that you see mentioned that Diane35 can help. Right now I'm on Estrostep, which doesn't seem to be helping. ... (17 replies)
... I weigh only a little more than you. I took accutane for 3 months. ... (6 replies)
Esthetician
Dec 18, 2002
... I do know that this sort of thing can aggrivate the facial skin. ... (1 replies)
... Anyway, I went on accutane 3 years ago. I know some people have terrible experiences with the drug and I guess it's not a drug that anyone should take without severe consideration. ... (2 replies)
... PM apply tazorac for 5 minutes and then wash with glycolic facial cleanser, apply jojoba oil and then cp serum. ... (1 replies)
... ur insurance would only cover 6 months even though the first month was for all intensive purposes, useless. For the first 5 months she looked awful. I think the Accutane brought out every pimple she would ever get for the rest of her life! We were really discouraged. ... (4 replies)
... I am still breaking out on my third and fourth week. My facial skin is becoming drier though. On the good side, my initial breakouts have been drying out. ... (73 replies)
... years, mainly due to poor washing. In January, I finally went to a doctor about the problem, who diagnosed the issue as cystic acne and recommended Accutane and a trip to the dermatologist office. For the time being, the doctor put me on doxycycline. ... (1 replies)
... Haven't noticed a difference in my hair yet, except that I don't need to wash it every day anymore. I think that reason that people might experience hair loss on Accutane is due to the extreme dryness of the scalp that some people get. I've already started using a moisturizing shampoo and conditioner. ... (5 replies)
... then i am fine and i use it twice a day and my scaly skin has decreased to almost null. The lotion i have used since day 1 of accutane and it hasn't caused me problems. so, i will keep searching and i hope this facial doesn't screw me up too much. ... (17 replies)


Associated Tags: accutane, benzoyl peroxide, cialis, clindamycin, differin, doxycycline, erythromycin, rosacea, tetracycline

Pages: 1 2 3 4 5 6 7

All times are GMT -7. The time now is 03:34 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!